Huge Savings Item! Save 15% on the Kirkland Signature Ibuprofen Liquid Filled Capsules, 180-Count Bottles (Pack of 2) by Kirkland Signature at Online Medicine Tips. SKU: ks ibuprofen liquid capsules 3. MPN: UYHA-KAN-OIJ91611. Hurry! Limited time offer. Offer valid only while supplies last. Ibuprofen Soft gel 200MGKirkland Signature Ibuprofen offers temporary relief of minor aches and pains.. temporarily relieves minor aches and pains. temporarily reduces fever. Pack of two, 180-counts per bottle(total of 360 counts). Pain reliever and fever reducer(NSAID). Compare to Advil Liquid Gels.
Have questions about this item (UYHA-KAN-OIJ91611), or would like to inquire about a custom or bulk order?
If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
mpn: B07B97254V, ean: 0305731715583,
Advil Liquid-Gels help bring you fast, immediate pain relief with ibuprofen in liquid form. Advil Liquid-Gels help relieve pain from headaches, backaches, muscle aches, menstrual pain, minor arthritis & Joint pain, aches, pains & Fever from common co...
mpn: 0433, ean: 0745352113847,
Excedrin Extra Strength has been a leader in headache pain relief for 50 years For some, Excedrin Extra Strength starts to provide headache relief in 15 minutes A combination formulation of pain relievers plus an amplifier Contains acetaminophen, asp...
mpn: Advil200, ean: 0305730133890,
Advil Film-Coated Ibuprofen Tablets, 200mg-160 eaAdvil Film-Coated Ibuprofen Tablets, 200mg-160 ea.